# SDR SWAA2023072080367

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,189 hours, 42,427 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE INSPECTION STICKER BLOCKS NEEDLE HARD TO READ<[01] FOUND AFT ENTRY DOOR SLIDE INSPECTION DECAL MISPOSITIONED ; REPLACED DOOR SLIDE DECAL PER SIP. C/W M/T 725-61-06
